Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On convexity of level curves of harmonic functions in the hyperbolic plane


Author: M. Papadimitrakis
Journal: Proc. Amer. Math. Soc. 114 (1992), 695-698
MSC: Primary 31A05; Secondary 30F45, 52A55
MathSciNet review: 1086339
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if two level curves of a harmonic function are convex in the hyperbolic disc then all intermediate level curves are also convex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A05, 30F45, 52A55

Retrieve articles in all journals with MSC: 31A05, 30F45, 52A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086339-3
PII: S 0002-9939(1992)1086339-3
Article copyright: © Copyright 1992 American Mathematical Society